# SDR 2004FA0000585

- Difficulty date: June 21, 2004
- Submitted: June 21, 2004
- Operation: General aviation
- Make and model: Amd FALCON2000
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: AE40142Z006
- Condition: Delaminated
- Location: Pax Door
- Part time: 2,895 hours, 1,563 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR ACTUATOR (WISHBONE) DELAMINATING.
